# SDR ASOA20130108209

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14529454005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN FOR A C-CHECK, WHEN THE NR 4 LT SEAT TRACK WAS FOUND CORRODED IN SEVERAL PLACES.  BLENDED AREAS IAW SRM 51-10-03, THE OUT OF LIMIT AREAS IAW SRM 53-00-11 WERE CUT OUT AND FABBED PARTS WERE INSTALL IN THE SEAT TRACK SECTION IAW SRM 53-00-11.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
